# SDR DXTA2008111003344

- Difficulty date: November 7, 2008
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600625
- Aircraft time: 4,373 hours, 3,447 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Switch
- Part number: GPP125066
- Part serial: 0716210
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LO BRAKE PRESSURE/ANTISKID ANNUNCIATOR ILLUMINATED FOLLOWED BY A COMPLETE BRAKE FAILURE. POWER BRAKE CIRCUIT BREAKER IS TRIPPED. EMERGENCY BRAKE SYS USED TO STOP ACFT.  INSTALLED NEW ANTISKID PRESSURE SWITCH. INSTALLED NEW ANTISKID PUMP FILTER ELEMENT PN 9912281-13 AND ANTISKID MOTOR RELAY PN MS2416602. BLED ANTISKID BRAKE SYS AND SERVICED BRAKE RESERVOIR TO FULL LEVEL. WORK COMPLETED REFERENCING MM 32-41-01, 32-42-00 AND 12-12-02.
